# SDR QXEA2009021000108

- Difficulty date: February 6, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 4,207 hours, 4,385 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Arm
- Part number: 468433
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - AFTER GEAR RETRACTION RECEIVED A DOOR CAUTION AND THEN GEAR UNSAFE LIGHTS MULTIPLE TIMES ON THE LEFT MAIN GEAR.  ADJUSTED LGDRCL SENSOR IAW 32-61-00-280-801.  REMOVED AND REPLACED RT GEAR AFT DOOR LINKAGE IAW 32-31-31-000-801 AND 32-31-31-400-801.  RETURNED TO SERVICE.
